Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diagnosed PCOS, testosterone levels normal. Is it safe to have nacfil forte? Correct treatment?

Hi Doctor I was on diane 35 for a year and a half along with glyciphage. upon getting a scan and blood tets recently the results show that i still have pcos but my testesterone level has come down to normal. now my gyno suggests me to have nacfil forte 5 g continuosly for three months. is this safe? what are the possible side effects? is this the correct treatment? Im married and am 23 years old.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Yes its safe
Yes its the right treatment
major adverse effect is gastric intolerance

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr T Shobha Deepak
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor